# SDR AALA2018080769004

- Difficulty date: July 19, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 262BG,  FRAMES 64 TO 66, -Y765 TO -Y1732.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011.
